MathSciNet Relay Station
MathSciNet bibliographic data
MR638358 (58 #30681) 49F10 (35J67)
Simon, Leon Boundary regularity for solutions of the non-parametric least area problem. Ann. of Math. (2) 103 (1976), no. 3, 429–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement